# SDR 02181647

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N674BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB, THE CREW REPORTED THE SMELL OF SMOKE IN THE CABIN.  THE BLEED AIR SOURCE WAS TRANSFERRED FROM THE APU TO THE ENGINES.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED THE APU AND FOUND NO DEFECTS OR FAULTS ON THE ECU.  THE APU, ENGINES, AND BOTH AIR CONDITIONING PACKS WERE OPERATED AND BLEEDS TRANSFERRED FROM ENGINE TO APU AND BACK SEVERAL TIMES.  NO DEFECTS WERE NOTED IN ANY SYSTEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
